# SDR SIMA20190706007

- Difficulty date: July 6, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N942LL
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500930
- Aircraft time: 35,151 hours, 29,725 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL BLD 2 OVERTEMP IN FLIGHT "TRANSFERRED TO NRWC 942-MIA-04021". C/A-REMOVED AND REPLACED SENSOR IAW AMM 36-20-01 OPTS CHECK GOOD. REMOVED AND REPLACE BLEED LINES ORINGS AT LOCATION 2.,4,8,10,12,14,16,20,26 OPTS CHECK FAIL NO HELP IAW AMM 38-11-10. REMOVED AND REPLACED S0791 TEMP SWITCH IAW EMB AMM 36-20-02. OPS CHECK GOOD. REMOVED AND REPLACED # 2 ENGINE BLEED AIR DUCT 36-11-09.
